# SDR SWI2025F00329

- Difficulty date: November 26, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #3 SLAT, #2 TRACK HAS LIGHT CORROSION AND WEAR AT UPPER INBD EDGE     (C-CHECK RO 3/14/2025)    REPAIRED THE RH 3-2 SLAT TRACK AS PER REO 670-57-42-1880 REV -- DATED 2024-12-05. OPS CHECKS GOOD SEE CONTINUE CARD FOR DETAILS. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
